Translator Disclaimer
August, 2020 Exceptional Set of Waring-Goldbach Problem with Unequal Powers of Primes
Xiaodong Zhao
Taiwanese J. Math. 24(4): 817-824 (August, 2020). DOI: 10.11650/tjm/191001

Abstract

In this paper, it is proved that with at most $O(N^{17/42+\varepsilon})$ exceptions, all even positive integer $n$, $n \in [N/2,N]$, can be represented in the form $p_{1}^{2} + p_{2}^{2} + p_{3}^{3} + p_{4}^{3} + p_{5}^{4} + p_{6}^{4}$, where $p_{1}$, $p_{2}$, $p_{3}$, $p_{4}$, $p_{5}$, $p_{6}$ are prime numbers. This improves a recent result $O(N^{13/16+\varepsilon})$ due to Zhang and Li [13].

Citation

Download Citation

Xiaodong Zhao. "Exceptional Set of Waring-Goldbach Problem with Unequal Powers of Primes." Taiwanese J. Math. 24 (4) 817 - 824, August, 2020. https://doi.org/10.11650/tjm/191001

Information

Received: 27 May 2019; Revised: 6 October 2019; Accepted: 13 October 2019; Published: August, 2020
First available in Project Euclid: 16 October 2019

MathSciNet: MR4124547
Digital Object Identifier: 10.11650/tjm/191001

Subjects:
Primary: 11P32
Secondary: 11P05, 11P55

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.24 • No. 4 • August, 2020
Back to Top